From an Itô type calculus for Gaussian processes to integrals of log-normal processes increasing in the convex order

Type de document :
Article dans une revue
Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2011, 63 (3), pp.887-917
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00707362
Contributeur : Serena Benassù <>
Soumis le : mardi 12 juin 2012 - 15:16:50
Dernière modification le : jeudi 27 avril 2017 - 09:47:03

Identifiants

  • HAL Id : hal-00707362, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

M. Yor, F. Hirsch, B. Roynette. From an Itô type calculus for Gaussian processes to integrals of log-normal processes increasing in the convex order. Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2011, 63 (3), pp.887-917. 〈hal-00707362〉

Partager

Métriques

Consultations de la notice

49